# SDR 2018FA0000102

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Make and model: Boeing 737-3M8
- Aircraft serial: 25041
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Part serial: 95081890
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO AIRPORT AFTER TAKEOFF. FIRST OFFICER`S AIRSPEED INDICATOR INOPERATIVE IN ANALOG AND SPEED TAPE INDICATOR. THE FIRST OFFICER`S ALTIMETER INOPERATIVE.  ERRONEOUS INDICATORS ON BOTH INSTRUMENTS WITH STICK SHAKER DURING CLIMB.  CHANGED THE AIR DATA COMPUTER AND PERFORMED A FUNCTIONAL TEST NORMAL.
